New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

UCJuly2007
Regular Member


Date Joined Aug 2007
Total Posts : 95
   Posted 9/26/2007 7:09 PM (GMT -7)   
Yep, so I have a blood clot in my right leg.  I am now having to go to the doctor daily to get a shot in my stomach, get blood drawn and take blood thinners as well for atleast 3 months.  Can it get any worse?  Really, I don't want the answer to that last question.  I am finally on 12 1/2mg of Prednisone instead of 40mg.  I am cutting 2 1/2mg each week now.  I cutting it no matter what, I am tired of being on it.  My joints and muscles ache!  Bleeding is at a minimal, I think maybe from a hemmi letting it be known that it is around, I don't know though.  I asked my PCP about taking blood thinners while still flaring.  Response was, yep, it could change the bleeding some.  What is that supposed to mean?  I don't even know if you would call what I am having, "flaring," I just know that I still go to the bathroom a lot in the morning, atleast 2 times during the day and then a handful of times at night, and the urgency is crazy.
Just needed to vent!!! eyes
Smiles,
29/F Diagnosed UC July 18, 2007 
Meds: 6 Asacol 400mg Tab
         6 5mg Prednisone total 30mg (down from 40mg)
         1/2 30mg Tylenol #3
         1 1000mg Canasa Suppository
         1 Calcium 500+D
         1 Cerovite Vitamin and Mineral Supplement
         1 325mg Ferrous Sulfate
 
 


potty girl
Veteran Member


Date Joined Dec 2006
Total Posts : 835
   Posted 9/26/2007 8:41 PM (GMT -7)   
sorry to hear your having so much trouble, I take plavix which is a blood thinner and I have never had any trouble with it. I havent even notice an increase in bleeding when I flare, so maybe you will do ok with it. good luck
Rona

synthroid .088 mg, lowpressor 50 mg x 2, cozaar 25mg x2, imdur 30 mg
nitroquick, proventol, plavix 75 mg, protonix 40 mg x 2, asacal 400mg x 9
carafate 1 gm x 4, zyrtec 10 mg, rhinocort aqua nose spray, fish oil,
potassium.


Red_34
Forum Moderator


Date Joined Apr 2004
Total Posts : 23551
   Posted 9/27/2007 5:17 AM (GMT -7)   
My GI said that blood clots can be a complication of this disease. I'm sorry to hear that you are having this. I was just reading your signature and your only on 6 Asacol a day? Is there a possibility to increase that while tapering off the Pred? It might make the transition a little easier.
 @--->--SHERRY--<---@
Left sided Uc -'92 - Colazal, Canasa, 6mp, Prilosec, Biotin, Forvia
Secondary Reynauds Syndrome - '04 - Norvasc
Fibromyalgia - '06 
PLEASE HELP HEALINGWELL CONTINUE TO HELP OTHERS BY CLICKING HERE: DONATE
@--->--Moderator for Allergies/Asthma and Co-moderator for UC--<---@
 
 
 
 

 
 


UCJuly2007
Regular Member


Date Joined Aug 2007
Total Posts : 95
   Posted 9/27/2007 1:48 PM (GMT -7)   

I have never questioned my Asacol dosage, although I have noticed that most are on more than just 6 pills a day.  I do need to call my gastro and make him aware of the blood clot and those medications associated with it.  Really, I haven't had any trouble with the prednisone and meds until now.  I actually was one that lost 30lbs.  I am now having the joint and muscle pain as well as the hair loss.  Thank goodness I have really thick hair!!  Thanks for the input.

 


Smiles,
29/F Diagnosed UC July 18, 2007 
Meds: 6 Asacol 400mg Tab
         2 1/2 5mg Prednisone total 12 1/2mg (down from 40mg)
         1/2 30mg Tylenol #3
         1 1000mg Canasa Suppository
         1 Calcium 500+D
         1 Cerovite Vitamin and Mineral Supplement
         1 325mg Ferrous Sulfate
 
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 18, 2018 11:31 AM (GMT -7)
There are a total of 2,930,517 posts in 321,547 threads.
View Active Threads


Who's Online
This forum has 160290 registered members. Please welcome our newest member, firepro.
369 Guest(s), 12 Registered Member(s) are currently online.  Details
mattamx, Ak123, Codydee, lazyminimoo, RonC, Sorebutt, astroman, journeytoheal, Tudpock18, lifelieswaiting, quincy, Tim Tam